# SDR DL757001621

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 34,132 hours, 16,657 cycles
- Engine: Pwa PW2037
- Engine time: 39,285 hours, 19,843 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE, LEFT ENG IGN SW BROKE OFF INSIDE PANEL.  REPLACED LT ENG IGN SW PER M/M, ALL CHECKS NORMAL PER PFHB.
